# SDR CALA0000422

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14667
- Make and model: Boeing 737524
- Aircraft serial: 28927
- Aircraft time: 4,675 hours, 2,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Inoperative
- Location: Rows 10 - 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT LIGHT AT ROWS 10 - 17 INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-51.
